TITLE

High-Dose Epinephrine in Cardiopulmonary Resuscitation

AUTHOR(S)
Mattana, Joseph; Singhal, Pravin C.
PUB. DATE
March 1993
SOURCE
New England Journal of Medicine;3/11/93, Vol. 328 Issue 10, p735
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to an article focusing on the use of high-dose epinephrine for cardiac arrest in adults in the October 8, 1992 issue.
ACCESSION #
24916293

 

Related Articles

  • Polymorphisms of the β2-Adrenergic Receptor. Liggett, Stephen B. // New England Journal of Medicine;2/14/2002, Vol. 346 Issue 7, p536 

    A letter to the editor is presented in response to an article on the polymorphisms of the adrenergic receptor in the October 4, 2001 issue.

  • Polymorphisms of the β2-Adrenergic Receptor. Dishy, Victor; Stein, C. Michael; Wood, Alastair J.J. // New England Journal of Medicine;2/14/2002, Vol. 346 Issue 7, p536 

    A response by Victor Dishy and colleagues to a letter to the editor about their article on the polymorphisms of the adrenergic receptor in the October 4, 2001 issue is presented.

  • Polymorphisms of Adrenergic Receptors and the Risk of Heart Failure. Kardia, Sharon L.R.; Levin, Albert M.; Liggett, Stephen B. // New England Journal of Medicine;1/30/2003, Vol. 348 Issue 5, p468 

    A response by Stephen B. Liggett and colleagues to several letters to the editor about their article "Synergistic polymorphisms of Adrenergic Receptors and the Risk of Heart Failure" in the October 10, 2002 issue is presented.

  • Propranolol-Epinephrine Interaction. Greenwald, Alan Edwin // Journal of Dermatologic Surgery & Oncology;Sep83, Vol. 9 Issue 9, p713 

    Presents a letter to the editor regarding the interaction of propranolol and epinephrine, published in the September 1983, issue of "The Journal of Dermatologic Surgery and Oncology."

  • Does Vitamin B3 Really Reduce Adrenochrome? Prousky, Jonathan E. // Journal of Orthomolecular Medicine;2012, Vol. 27 Issue 2, p93 

    A letter to the editor is presented in response to the article "Does Vitamin B 3 Really Reduce Adrenochrome?" and a response by the author for the same are presented.

  • Myth of Not Using Lidocaine with Epinephrine in the Digits. DENKLER, KEITH // American Family Physician;5/15/2010, Vol. 81 Issue 10, p1188 

    A letter to the editor is presented in response to the article "Essentials of Skin Laceration Repair" in the October 15, 2008 issue.

  • Epinephrine in digital blocks: refuting the refutation of dogma. Moser, Meite // CJEM: Canadian Journal of Emergency Medicine;Nov2003, Vol. 5 Issue 6, p380 

    Presents a letter to the editor regarding the use of epinephrine injection in digital blocks.

  • [The author responds:]. Katis, Peter // CJEM: Canadian Journal of Emergency Medicine;Nov2003, Vol. 5 Issue 6, p380 

    Presents a letter to the editor regarding the use of direct epinephrine injection into digital blocks.

  • Response. Campbell, Morag E; Byrne, Paul J // Journal of Perinatology;Mar2005, Vol. 25 Issue 3, p225 

    Presents a response to a letter to the editor commenting on the use of intravenous epinephrine in cardiopulmonary resuscitation.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics